How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11267
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

Missed two amitriptyline tablets and bad stomach.

Customer Question

Missed two amitriptyline tablets and bad stomach.
Submitted: 11 months ago.
Category: Medical
Expert:  wieyedoc replied 11 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

By pains do you mean that your migraines have returned?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 11 months ago.
No my migraines haven't returned but I started to get stomach pains so I started taking them again. They were to help with migraines and ibs. I have taken three tablets now over consecutive nights but the stomach pains haven't subsided.
Expert:  wieyedoc replied 11 months ago.

The best thing to do would be to see your MD in the morning to see if there is something new going on causing your stomach pains.

Hopefully you will be OK soon...but the pills could take another few days to kick in

From what you have posted, it doesn't sound like you have to go to the ER.

So. What is the take home message?

Don't try to wean yourself off of these pills again without your MDs help ;)

In the end you should be OK though...

Make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 11 months ago.
do you think that even missing a few pills could have given me these stomach pains?
Expert:  wieyedoc replied 11 months ago.

Yes. That is entirely possible given the history you provided.....

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and 2 other Medical Specialists are ready to help you
Customer: replied 11 months ago.
Thank you for your help.
Expert:  wieyedoc replied 11 months ago.

My pleasure. Have a good weekend

Related Medical Questions